# SDR RRXA97323

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR GREEN LIGHTS WENT OUT AT 200 FEET AURAL WARNING CAME ON, INITIATED GO AROUND, GEAR LIGHTS CAME BACK ON.  ALL SYSTEM CHECKED NORMAL, LANDED.  INSPECTED NOSE GEAR DOWN LOCK ASSY CLEANED AND ADJUSTED DOWN AND LOCKED PROX SENSOR IAW 32-20.
